# SDR SWAA2023121318890

- Difficulty date: November 6, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 747 BTW STR 8L TO STR 9L AT PASSENGER CABIN 2023-689259<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[02] VERIFIED CRACK ON FRAME BS 747 BTW STR 8L TO STR 9L BY HFEC INSPECTION IAW NDT PART 6; 51-00-00 PROCEDURE 16 AND CRACK NOT FOUND RESTORED TO NORMAL CONDITION. REFER TO INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  VERIFIED CRACK ON FRAME BS 747 BTW STR 8L TO STR 9L BY HFEC INSPECTION IAW NDT PART 6; 51-00-00 PROCEDURE 16 AND CRACK NOT FOUND RESTORED TO NORMAL CONDITION. REFER TO INDIVIDUAL SIGN OFF BELOW.
